A Vertex Property for Banach Algebras with Identity.
Mathematica Scandinavica, Tome 11 (1962), pp. 22-32
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1962__11_165808,
author = {Lars Ingelstam},
title = {A {Vertex} {Property} for {Banach} {Algebras} with {Identity.}},
journal = {Mathematica Scandinavica},
pages = {22--32},
year = {1962},
volume = {11},
zbl = {0122.35003},
url = {http://geodesic.mathdoc.fr/item/MS2_1962__11_165808/}
}
Lars Ingelstam. A Vertex Property for Banach Algebras with Identity.. Mathematica Scandinavica, Tome 11 (1962), pp. 22-32. http://geodesic.mathdoc.fr/item/MS2_1962__11_165808/